Genexa Continues ‘Clean Medicine’ Mission With Guafenesin For Adults Launch
Launch comes six months after Genexa launched Acetaminophen Extra Strength and Acetaminophen PM caplets with “same active ingredients and dosages of current category leaders but without artificial dyes, synthetic fillers and other artificial preservatives,” and seven months after it was named to Fast Company’s annual list of the World’s Most Innovative Companies for 2022.
You may also be interested in...
“MacuHealth believes challenged claims are thoroughly supported by the multitude of peer reviewed, published scientific studies” but NAD review on Vision Elements challenge finds firm’s research doesn’t support its claims.
“Choosing which claims to make,” an advertiser “affects the amount of substantiation required. A structure function claim, supports digestive health, may require a different level of substantiation than if you choose to make the claim prevents diarrhea,” says FTC attorney Christine DeLorme.
“We've had several citizen petitions. We can't ignore the data that are out there and are very new since the last time FDA had looked at this back in 2007,” says FDA OTC drugs office director Theresa Michele.